# SDR REXA2024120201544

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 22,555 hours, 17,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT DOOR SN: SB1508 IS CRACKED AT UPPER AFT LUG       REPAIRED RH AFT EMERGENCY EXIT DOOR IAW ENDEAVOR EA CRJ952-17749 REV IR DATED 11/19/24.
